# SDR SIMA20120813003

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 30,046 hours, 27,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070005120
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND CAPTS FLASHLIGHT HOLDER FINGERS CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT BASE IAW AMM 33-50-16.  OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.  THE AIRCRAFT RETURN TO SERVICE.
